Alert archive / Oklahoma / Tornado Warnings in 2013
Tornado Warning 36, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 20, 2013, 5:06 PM CDT for Jefferson County, Oklahoma; Clay County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2013, 5:06 PM CDT (22:06 UTC)
- Expired
- May 20, 2013, 5:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Jefferson County, OK, Clay County, TX
The radar
The Altus AFB radar (KFDR), 96 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 1:10 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 747 J/kg
- Mixed-layer CIN
- -390 J/kg
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
966
WFUS54 KOUN 202206
TOROUN
OKC067-TXC077-202245-
/O.NEW.KOUN.TO.W.0036.130520T2206Z-130520T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
506 PM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
CENTRAL CLAY COUNTY IN NORTHERN TEXAS...
* UNTIL 545 PM CDT
* AT 503 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR HENRIETTA...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
HENRIETTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&
LAT...LON 3386 9836 3404 9806 3388 9796 3388 9798
3378 9798 3370 9826
TIME...MOT...LOC 2206Z 243DEG 16KT 3382 9824
$$1 follow-up statement
653
WWUS54 KOUN 202227 RRB
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT MON MAY 20 2013
OKC067-202237-
/O.CAN.KOUN.TO.W.0036.000000T0000Z-130520T2245Z/
JEFFERSON OK-
527 PM CDT MON MAY 20 2013
...THE TORNADO WARNING FOR SOUTHWESTERN JEFFERSON COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THIS AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3376 9810 3384 9811 3400 9808 3390 9798
3378 9798
TIME...MOT...LOC 2227Z 268DEG 31KT 3383 9801
$$
TXC077-202245-
/O.CON.KOUN.TO.W.0036.000000T0000Z-130520T2245Z/
CLAY TX-
527 PM CDT MON MAY 20 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHEASTERN CLAY COUNTY...
AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 6 MILES SOUTHWEST OF TERRAL...MOVING EAST
AT 35 MPH.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN CLAY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&
LAT...LON 3376 9810 3384 9811 3400 9808 3390 9798
3378 9798
TIME...MOT...LOC 2224Z 268DEG 31KT 3383 9801
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 20, 1:52 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, May 20, 1:52 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 152 PM CDT MON MAY 20 2013 .DISCUSSION... ...SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS... RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED OVER THE NEXT HOUR OR TWO ALONG THE DRYLINE AND STATIONARY BOUNDARY. THIS WILL MAINLY BE ALONG I44 FROM OKC SOUTHWARD...AND ALONG AND EAST OF I35 NORTH OF OKC. RETURNS ALREADY BEING OBSERVED EAST OF LAWTON. MOST RECENT MESOANALYSIS AND 18Z SOUNDING SUGGEST VERY LARGE HAIL AND THE POSSIBILITY OF TORNADOES ESPECIALLY JUST SOUTH/SW OF METRO NE OF TRIPLE POINT. STORMS SHOULD REMAIN DISCRETE UNTIL LATER TONIGHT...PERHAPS MERGING ACROSS SOUTH CENTRAL/EAST CENTRAL OK PRODUCING VERY HEAVY RAINFALL...HAIL...AND THE THREAT OF DAMAGING WINDS ACROSS SE OK. ANOTHER ROUND OF ELEVATED CONVECTION MAY BE POSSIBLE VERY LATE TONIGHT THROUGH EARLY TOMORROW MORNING AS SHORTWAVE TROUGH IMPACTS THE AREA. COOLER TEMPS ARE EXPECTED TOMORROW WITH THUNDERSTORMS CONTINUING PERHAPS THROUGH THE DAY ACROSS SE OK. A BREAK IN RAIN/THUNDERSTORM CHANCES WILL OCCUR WED...BUT WILL RETURN THURS THROUGH SATURDAY AS SUBTLE SHORTWAVE TROUGHS ROUNDING THE RIDGE AXIS IMPACT THE REGION AND ANOTHER WEAK COLD FRONT ENTERS THE AREA. EXPECT NEAR AVG TEMPS THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 64 76 60 84 / 50 30 10 10 HOBART OK 61 82 58 88 / 20 20 10 10 WICHITA FALLS TX 68 82 62 89 / 30 20 10 10 GAGE OK 54 81 53 85 / 20 10 0 10 PONCA CITY OK 59 78 55 80 / 40 20 10 10 DURANT OK 70 78 65 85 / 60 60 40 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 30/03
Hazardous weather outlook, May 20, 12:30 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...OUTLOOK UNCHANGED
NATIONAL WEATHER SERVICE NORMAN OK
1230 PM CDT MON MAY 20 2013
OKZ004>048-050>052-TXZ083>090-211000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1230 PM CDT MON MAY 20 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. A FEW TORNADOES
ARE EXPECTED.
LOCATION...
THE MODERATE RISK AREA IS SOUTHEAST OF A LINE FROM WICHITA FALLS
TEXAS...TO LAWTON OKLAHOMA...TO EL RENO...TO GUTHRIE...TO
STILLWATER. A SLIGHT RISK AREA SURROUNDS THE MODERATE RISK...
AND IS EAST OF A LINE FROM MUNDAY TO VERNON IN TEXAS...AND
ALTUS...TO WEATHERFORD...TO MEDFORD IN OKLAHOMA.
TIMING...
ALTHOUGH SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM 1 PM THROUGH
MIDNIGHT...THE PEAK HOURS FOR SEVERE WEATHER...INCLUDING TORNADOES...
WILL BE BETWEEN 3 PM AND 8 PM THIS AFTERNOON AND EVENING.
IMPACTS...
TORNADOES...POTENTIALLY STRONG WITH LONG TRACKS...ALONG WITH BASEBALL
SIZED HAIL AND DAMAGING WINDS ARE LIKELY WITH THE STRONGEST STORMS
WITHIN THE MODERATE RISK AREA. PING PONG BALL SIZED HAIL AND WINDS TO
ABOUT 60 MPH ARE EXPECTED WITH THE STRONGER STORMS WITHIN THE SLIGHT
RISK AREA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 1 PM UNTIL
MIDNIGHT.
DISCUSSION...
THE WEATHER SITUATION TODAY VERY MUCH RESEMBLES YESTERDAY. WARM...
UNSTABLE AIR WILL AGAIN LIE EAST OF A COLD FRONT/DRYLINE COMBINATION
THAT WILL BE OVER WESTERN AND CENTRAL OKLAHOMA...AND WESTERN NORTH
TEXAS. VERTICAL WIND PROFILES WILL AGAIN SUPPORT ROTATING UPDRAFTS
AND SUPERCELL THUNDERSTORMS...ESPECIALLY IN THE MODERATE RISK AREA.
A SLIGHTLY WEAKER CAPPING INVERSION IS INDICATED...WHICH SUGGESTS
A SLIGHTLY EARLIER BEGINNING OF STORM DEVELOPMENT...COMPARED TO
YESTERDAY. STORMS ARE EXPECTED TO BE FAIRLY SPARSE EARLY IN THE
EVENT...THEN MERGE INTO SMALL CLUSTERS DURING THE EVENING.
LATEST HIGH RESOLUTION NUMERICAL MODEL FORECASTS COUPLED WITH TRENDS
IN OTHER WEATHER DATA SETS SUGGEST THE INTIAL THREAT WILL FOCUS IN
CENTRAL OKLAHOMA IN THE INTERSTATE 44 CORRIDOR...INCLUDING THE OKLAHOMA
CITY METRO AREA. WE EXPECT STORMS TO RAPIDLY DEVELOP AROUND 1 OR 2 PM
IN THESE AREAS AND BECOME SEVERE AS THEY MOVE EAST. THE GREATEST RISK FOR
TORNADOES WILL BE SOUTH OF INTERSTATE 40 AND EAST OF INSTERSTATE 44.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...NEAR 100 PERCENT.
OTHER HAZARDOUS WEATHER...
HOT...DRY...AND BREEZY CONDITIONS WILL RESULT IN ELEVATED WILDFIRE
POTENTIAL IN WESTERN NORTH TEXAS THIS AFTERNOON AND EARLY EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
SEVERE STORMS WILL BE POSSIBLE AGAIN ON TUESDAY...MAINLY ACROSS THE
SOUTHEAST HALF OF OKLAHOMA. ISOLATED SEVERE STORMS WILL BE POSSIBLE
EACH DAY FROM WEDNESDAY THROUGH FRIDAY. THUNDERSTORMS ARE NOT
CURRENTLY EXPECTED ON SATURDAY AND SUNDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY AND UPDATED AS NEEDED.
CMS/16In the hours before
Local storm report, May 20, 4:19 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
419 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL WILL ROGERS AIRPORT 35.39N 97.60W
05/20/2013 M2.00 INCH OKLAHOMA OK OFFICIAL NWS OBS
&&
JPIKELocal storm report, May 20, 4:32 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
432 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TORNADO 1 W MEEKER 35.50N 96.91W
05/20/2013 LINCOLN OK BROADCAST MEDIA
REPORTED BY KWTV
&&
KURTZSpecial weather statement, May 20, 4:43 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 443 PM CDT MON MAY 20 2013 OKZ027>029-202215- MCCLAIN OK-GRADY OK-CLEVELAND OK- 443 PM CDT MON MAY 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCLAIN...EAST CENTRAL GRADY AND CENTRAL CLEVELAND COUNTIES UNTIL 515 PM CDT... AT 441 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST OF BRADLEY...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. STAY ALERT AND LISTEN FOR WARNINGS. && LAT...LON 3499 9719 3486 9767 3496 9778 3522 9736 TIME...MOT...LOC 2141Z 238DEG 31KT 3493 9765
Local storm report, May 20, 4:44 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
444 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL WICHITA FALLS 33.91N 98.50W
05/20/2013 E1.75 INCH WICHITA TX PUBLIC
&&
JPIKELocal storm report, May 20, 4:54 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
454 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TORNADO NEWCASTLE 35.25N 97.60W
05/20/2013 MCCLAIN OK BROADCAST MEDIA
LIFTED AROUND 336 PM. ESTIMATED PATH LENGTH OF 20 MILES
THRU NEWCASTLE, MOORE, AND SOUTH OKC. PRELIMINARY DAMAGE
RATING OF AT LEAST EF4.
&&
EMLocal storm report, May 20, 4:56 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
456 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL WICHITA FALLS 33.91N 98.50W
05/20/2013 E1.75 INCH WICHITA TX PUBLIC
5 MILES WEST OF FISHER RD
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:17 PM CDT | Special Weather Statement | OUN | Kay | 43 min |
| May 19, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 34 min |
| May 19, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 46 min |
| May 19, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 16 min |
| May 19, 8:30 PM CDT | Special Weather Statement | OUN | Noble | 30 min |
| May 19, 9:00 PM CDT | Special Weather Statement | OUN | Noble | 30 min |
| May 19, 9:33 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 27 min |
| May 20, 1:34 PM CDT | Special Weather Statement | OUN | Stephens | 26 min |
| May 20, 1:49 PM CDT | Special Weather Statement | OUN | Stephens | 26 min |
| May 20, 2:00 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 60 min |
| May 20, 2:01 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 59 min |
| May 20, 2:12 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 48 min |
| May 20, 2:18 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 42 min |
| May 20, 2:20 PM CDT | Special Weather Statement | OUN | Cotton | 40 min |
| May 20, 2:22 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 53 min |
| May 20, 2:39 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 66 min |
| May 20, 2:40 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 35 min |
| May 20, 2:42 PM CDT | Tornado Warning | OUN | Carter, Garvin, Grady, Stephens | 33 min |
| May 20, 3:01 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Oklahoma | 44 min |
| May 20, 3:07 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 53 min |
| May 20, 3:11 PM CDT | Tornado Warning | OUN | Carter, Garvin, Grady, Stephens | 64 min |
| May 20, 3:21 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 39 min |
| May 20, 3:26 PM CDT | Tornado Warning | OUN | Cotton, Jefferson | 64 min |
| May 20, 3:40 PM CDT | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 35 min |
| May 20, 3:58 PM CDT | Tornado Warning | OUN | Garvin, Stephens | 62 min |
| May 20, 3:59 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma | 46 min |
| May 20, 4:10 PM CDT | Tornado Warning | OUN | Lincoln | 35 min |
| May 20, 4:14 PM CDT | Tornado Warning | OUN | Jefferson | 61 min |
| May 20, 4:36 PM CDT | Tornado Warning | OUN | Garvin, McClain, Pottawatomie | 39 min |
| May 20, 4:42 PM CDT | Tornado Warning | OUN | Lincoln | 33 min |
| May 20, 4:43 PM CDT | Special Weather Statement | OUN | McClain | 32 min |
| May 20, 4:49 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 56 min |
| May 20, 4:58 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Love | 62 min |
| May 20, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 30 min |
| May 20, 5:05 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 55 min |
| May 20, 5:14 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 46 min |
| May 20, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 44 min |
| May 20, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 60 min |
| May 20, 5:39 PM CDT | Tornado Warning | OUN | Jefferson | 36 min |
| May 20, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 38 min |
| May 20, 5:57 PM CDT | Tornado Warning | OUN | Carter, Johnston, Marshall | 48 min |
| May 20, 6:08 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Murray, Pontotoc | 67 min |
| May 20, 6:12 PM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson | 3 hr |
| May 20, 6:36 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 39 min |
| May 20, 6:37 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 23 min |
| May 20, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Johnston | 65 min |
| May 20, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 50 min |
| May 20, 6:44 PM CDT | Special Weather Statement | OUN | Oklahoma | 46 min |
| May 20, 6:47 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 43 min |
| May 20, 6:54 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 36 min |
| May 20, 3:11 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita | 49 min |
| May 20, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay, Wichita | 48 min |
| May 20, 4:09 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 51 min |
| May 20, 4:41 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay, Wichita | 49 min |
Nearby
Tornado Warnings in Oklahoma, 2013Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.